MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 303-D
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.The device remains implanted; therefore, it is not available for analysis.A review of manufacturing documentation associated with this lot w3382-04 presented no issues during the manufacturing or inspection processes related to the reported complaint.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.The initial mdr had a due date of (b)(6) 2020.The medwatch form 3500a was submitted (ack 1) on (b)(6) 2020 under manufacturer report number 3008680601-2020-00014.However, the submission failed due to data errors (ack 3) requiring the medical affairs team to resolve the issue in the system.This emdr is being resubmitted as the data has been corrected.
 
Event or Problem Description
As reported by the filed, a pulserider t aneurysm neck reconstruction device (4mm, 8mm arch) was used with a prowler select plus microcatheter (mc) for bifurcations of the internal carotid aneurysm.At the end of the procedure and it was attempted to be detached with a cable (prdsace 30393939).The proper indicator for detachment was confirmed and the complaint device was retracted slowly but the complaint device was fallen drop approximate 1 or 2 mm and it was detached at the same time.This complaint device seemed not to have been detached completely.The procedure was completed by making body filling.The coil was coved the blood vessel of the bifurcation slightly but there were no complications.The pulserider was used as per the instructions for use (ifu).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received indicated that the final placement of the detached pulserider adequately covered the neck of the aneurysm and kept the coils inside the aneurysm sac.The device(s) were used and prepped as per the instructions for use.Section e1-- initial reporter phone: (b)(6).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the filed, a pulserider t aneurysm neck reconstruction device (4mm, 8mm arch) was used with a prowler select plus microcatheter (mc) for bifurcations of the internal carotid aneurysm.At the end of the procedure, it was attempted to be detached with a cable (prdsace 30393939).The proper indicator for detachment was confirmed and the complaint device was retracted slowly but the complaint device was fallen drop approximate 1 or 2 mm and it was detached at the same time.This complaint device seemed not to have been detached completely.The procedure was completed by making body filling.The coil was coved the blood vessel of the bifurcation slightly but there were no complications.The pulserider was used as per the instructions for use (ifu).Additional information received indicated that the final placement of the detached pulserider adequately covered the neck of the aneurysm and kept the coils inside the aneurysm sac.The device(s) were used and prepped as per the instructions for use.The device remains implanted; therefore, it is not available for analysis.A review of manufacturing documentation associated with this lot w3382-04 presented no issues during the manufacturing or inspection processes related to the reported complaint.With the information available and without the product available for analysis, the reported customer complaint of ¿failure to detach¿ could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint device; however, it is possible that clinical and procedural factors, including device manipulation / interaction, vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
PULSERIDER T, 4MM, 8MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key10445782
Report Number3008114965-2020-00374
Device Sequence Number19537092
Product Code NJE
UDI-Device Identifier00859030005109
UDI-Public00859030005109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Model Number303-D
Device Catalogue Number203D
Device Lot NumberW3382-04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRDSACE CABLE; UNKPROWLERSELECT